Just reviving my old thread here......I ended up seeing my psychiatrist as an emergency appointment, (a couple of days after my other appointment with him) because my side effects got much worse and I felt like I was going to crawl out of my own skin. I was so jittery and my tongue was doing weird things. Anyway - he took me off the wellbutrin immediately, and I was put back on 2mg of Abilify which is making me feel really good. That was a good drug for me in the past - it just became too expensive last April. Yay, for my insurance. :( My doc gave me samples, and he's going to keep doing that for as long as he can. Then I will just have to come up with the money for the Abilify.
I still am having weird tongue things happening from the wellbutrin. I'm a bit concerned about
that as it's been over a week since I stopped the drug. But the jittery stuff, and wanting to crawl out of my skin, is gone.
Thanks for listening - again. :)
, obsessive-compulsive disorder OCD, depression
, anxiety, sleep apnea
fluoxetine (prozac), abilify, trazodone, lorazepam, nabumetone, hydrocodone, c-pap machine.